Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item: http://dspace.bsu.edu.ru/handle/123456789/4917
Title: Residues of logarithmic differential forms = Вычеты логарифмических дифференциальных форм
Authors: Aleksandrov, A. G.
Keywords: science
mathematics
differential calculus
integral calculus
logarithmic differential forms
torsion differentials
regular meromorphic differential forms
the residue form
Issue Date: 2009
Publisher: Белгородский государственный университет
Citation: Aleksandrov A.G. Residues of logarithmic differential forms = Вычеты логарифмических дифференциальных форм / A.G. Aleksandrov ; Institute for control sciences // Научные ведомости БелГУ. Сер. Математика. Физика. - 2009. - №13(68), вып.17/1.-С. 6-19.
Abstract: We present an elementary introduction to the theory of logarithmic differential forms and their residues
URI: http://dspace.bsu.edu.ru/handle/123456789/4917
Appears in Collections:Научные ведомости БелГУ. Сер. Математика. Физика

Files in This Item:
File Description SizeFormat 
Alexsandrov_A.G._Vycheti.pdf2.73 MBAdobe PDFView/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.